# SDR SIMA200233001

- Difficulty date: November 25, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 3421190
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3533 - DURING CRUISE FLIGHT, CREW REPORTED THE GEAR IN TRANSIT LIGHT CAME ON AND REMAINED ON IN FLIGHT.  HYDRAULIC PUMP DID NOT RUN AND GEAR APPEARED TO REMAIN LOCKED AND UP.  AIRCRAFT WAS RETURNED TO DFW.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
